MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. Medline; CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF

MEDLINE INDUSTRIES INC. Medline; CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF
Model Number DYND11533
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported the foley catheter balloon burst and had to be replaced.The customer reported the nurse was changing the catheter using a 30cc foley catheter, when it burst and came out.The nurse had to replace it with a 10cc and experienced difficulty re-inserting, due to prostate issues.No additional information was provided related to the reported incident.Due to the need for medical intervention and in an abundance of caution, this is an mdr reportable event.It was noted that a sample or photo was no longer available.Therefore, this specific sample could not be investigated for a definite root cause or any potential product quality issues.If additional relevant information becomes available a supplemental mdr will be filed.
 
Event or Problem Description
It was reported the foley catheter balloon burst and had to be replaced.

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key10181372
Report Number1417592-2020-00072
Device Sequence Number19059698
Product Code EZL
UDI-Device Identifier10884389034552
UDI-Public10884389034552
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11533
Device Catalogue NumberDYND11533H
Device Lot Number59219102243
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR